# SDR CALA2017090102965

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 59,999 hours, 20,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 91784
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS FUNCTIONAL TEST,  FOUND THE BULLNOSE BIN EMERGENCY LIGHT POSITIONS 34LT, 29LT, 26LT, 23LT, 31RT,  L4 DOOR EXIT SIGN AND AFT GALLEY RT EXIT SIGN INOPERATIVE.  REMOVED & REPLACED THE BATTERY PACK M1273 AT THE LT AFT GALLEY & PERFORMED OPS CHECK, LIGHTS FOUND NORMAL IAW AMM 33-51-06, AND AMM 33-51-00.
